, Volume 100, Issue 1, pp 209-220

On smooth, nonlinear surjections of banach spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


It is shown that (1) every infinite-dimensional Banach space admits aC 1 Lipschitz map onto any separable Banach space, and (2) if the dual of a separable Banach spaceX contains a normalized, weakly null Banach-Saks sequence, thenX admits aC map onto any separable Banach space. Subsequently, we generalize these results to mappings onto larger target spaces.

Supported by an NSF Postdoctoral Fellowship in Mathematics.